# SDR SIMA20210215001

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,611 hours, 32,988 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION FAILURE ON DEPARTURE -AIR RETURN CABIN P. CLIMBED TO 10,000+ PUT ON OX MASKS (BOTH OF US) DESCENDED TO 10,00, CABIN KEPT CLIMBING, WAS IN RED.  THEN DESCENDED SLOWLY BACK DOWN TO NORMAL LEVELS.  C/A-R & R PNEUMATIC AND ELECTRO PNEUMATIC OUTFLOW VALVES IAW EMB-145 MM 21-31-04 AND EMB-145 MM 21-31-03.  OPC GOOD.  REF NRWC 909-ORD-05388.
